# SDR SWIA201743312

- Difficulty date: April 23, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 36,060 hours, 30,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PLATE IS CORRODED. REPLACED THE PLATE IAW SRM.
